Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 85, NWS Springfield, MO

July 22, 20194 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jul 22, 2019, 1:23 AM CDT for 4 counties in Missouri. It was in force for 6 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2019, 1:23 AM CDT (06:23 UTC)
Expired
Jul 22, 2019, 7:15 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Camden County, MO, Dallas County, MO, Hickory County, MO, Laclede County, MO

The radar

The Springfield radar (KSGF), 92 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 2:30 AM CDTFLASH FLOOD1 W Macks Creek, MOTHE LOW WATER CROSSING ON JACKS BURCH DRIVE WHERE IT CROSSES MACKS CREEK WAS FLOODED AND IMPASSABLE FOR A TIME WITH THE ROAD SURFACE SOUTH OF THE CROSSING WASHED OUT MAKING THE BRIDGE IMPASSABLE. A STRUCTURE UP STREAM THAT STRADDLED THE CREEK WAS DAMAGED AND W
Jul 22, 7:00 AM CDTHEAVY RAIN 4Camdenton, MOA 24 HOUR RAINFALL OF 4.00 INCHES WAS MEASURED.
Jul 22, 7:00 AM CDTHEAVY RAIN 4.11 Ne Eldridge, MOA 24 HOUR RAINFALL OF 4.10 INCHES WAS MEASURED.
Jul 22, 7:00 AM CDTHEAVY RAIN 4.5Stoutland, MOA 24 HOUR RAINFALL OF 4.50 INCHES WAS MEASURED.
Jul 22, 7:00 AM CDTHEAVY RAIN 4.8Falcon, MOA 24 HOUR RAINFALL OF 4.80 INCHES WAS MEASURED.
Jul 22, 7:00 AM CDTHEAVY RAIN 52 W Macks Creek, MOA 24 HOUR RAINFALL OF 5.00 INCHES WAS MEASURED.
Jul 22, 7:00 AM CDTHEAVY RAIN 5.291 S Camdenton, MOA 24 HOUR RAINFALL OF 5.29 INCHES WAS MEASURED.
Jul 22, 7:00 AM CDTHEAVY RAIN 5.86Lebanon, MOA 24 HOUR RAINFALL OF 5.86 INCHES WAS MEASURED.
Jul 22, 7:00 AM CDTHEAVY RAIN 61 Ene Camdenton, MOA 24 HOUR RAINFALL OF 6.00 INCHES WAS MEASURED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1339 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1339 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

356 
WGUS53 KSGF 220623
FFWSGF
MOC029-059-085-105-221215-
/O.NEW.KSGF.FF.W.0085.190722T0623Z-190722T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
123 AM CDT Mon Jul 22 2019

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Northeastern Hickory County in central Missouri...
  Northeastern Dallas County in southwestern Missouri...
  Laclede County in southwestern Missouri...
  Southern Camden County in central Missouri...

* Until 715 AM CDT.

* At 121 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Lebanon...                        Ha Ha Tonka State Park...
  Lake of The Ozarks State Park...  Camdenton...
  Richland...                       Morgan...
  Macks Creek...                    Linn Creek...
  Stoutland...                      Twin Bridges...
  Competition...                    Eldridge...
  Leadmine...                       Tunas...
  Lynchburg...                      Sleeper...
  Falcon...                         Freedom...
  Branch...                         Decaturville...

This warning includes but is not limited to the following low water 
crossings... Route P at Starks Creek... Route H, 3 miles northwest 
of Stoutland... Route J at Parks Creek 2 miles east of Morgan... 
Route BB at Cahoochie Creek northeast of Urbana... Route BB at Dry 
Auglaize Creek 4 miles north of Sleeper... and Route O at Cobb Creek 
5 miles northwest of Competition.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3805 9253 3802 9251 3801 9241 3771 9241
      3764 9225 3747 9225 3748 9267 3767 9273
      3774 9284 3787 9311 3798 9321 3802 9320
      3806 9316 3804 9295 3806 9279

$$

Cramer
2 follow-up statements
641 
WGUS73 KSGF 220852
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
352 AM CDT Mon Jul 22 2019

MOC029-059-085-105-221215-
/O.CON.KSGF.FF.W.0085.000000T0000Z-190722T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hickory MO-Dallas MO-Laclede MO-Camden MO-
352 AM CDT Mon Jul 22 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
NORTHEASTERN HICKORY...NORTHEASTERN DALLAS...LACLEDE AND SOUTHERN
CAMDEN COUNTIES...

At 349 AM CDT, Doppler radar indicated that up to three inches of 
rain with localized heavier amounts have already fallen across the 
warned area. Additional light to moderate rainfall will continue to 
occur across the warned area through the rest of the overnight 
hours. Stream gauges are showing rises from the heavy rain that has 
occurred. Flash flooding is expected to begin shortly.

Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Lebanon...                        Ha Ha Tonka State Park...
Lake of The Ozarks State Park...  Camdenton...
Richland...                       Morgan...
Macks Creek...                    Linn Creek...
Stoutland...                      Twin Bridges...
Competition...                    Eldridge...
Leadmine...                       Tunas...
Lynchburg...                      Sleeper...
Falcon...                         Freedom...
Branch...                         Decaturville...

This warning includes but is not limited to the following low water
crossings...
Route H, 3 miles northwest of Stoutland...
Route J at Parks Creek 2 miles east of Morgan...
Route BB at Cahoochie Creek northeast of Urbana...
Route BB at Dry Auglaize Creek 4 miles north of Sleeper...
Route O at Cobb Creek 5 miles northwest of Competition...
Route E at The Niangua River southeast of Tunas...
Route B at The Osage Fork southeast of Lebanon...
Route FF at Bear Creek east of Stoutland...
Route B at Cobb Creek 8 miles southeast of Lebanon...
and Ripley Road at Cobb Creek southeast of Lebanon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3805 9253 3802 9251 3801 9241 3771 9241
      3764 9225 3747 9225 3748 9267 3767 9273
      3774 9284 3787 9311 3798 9321 3802 9320
      3806 9316 3804 9295 3806 9279

$$

Wise
180 
WGUS73 KSGF 221218
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
718 AM CDT Mon Jul 22 2019

MOC029-059-085-105-221228-
/O.EXP.KSGF.FF.W.0085.000000T0000Z-190722T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hickory MO-Dallas MO-Laclede MO-Camden MO-
718 AM CDT Mon Jul 22 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN HICKORY...NORTHEASTERN
DALLAS...LACLEDE AND SOUTHERN CAMDEN COUNTIES HAS EXPIRED...

The heavy rain has ended. Flash flooding is no longer expected to
pose a threat to life or property. Please continue to heed any
remaining road closures.

LAT...LON 3805 9253 3802 9251 3801 9241 3771 9241
      3764 9225 3747 9225 3748 9267 3767 9273
      3774 9284 3787 9311 3798 9321 3802 9320
      3806 9316 3804 9295 3806 9279

$$

Wise

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 12:47 AM CDT, 36 minutes earlier.

Area forecast discussion, Jul 22, 12:47 AM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1247 AM CDT Mon Jul 22 2019

...AVIATION UPDATE...

.SHORT TERM...(This evening through Monday)
Issued at 157 PM CDT Sun Jul 21 2019

Most of the Missouri Ozarks and southeastern Kansas are
experiencing one final day of heat and humidity. All locations
are in the upper 80s and lower 90s. There is some variance to dew
points due to an outflow boundary which is moving southwest across
the area. South of a Nevada to Bolivar to Willow Springs line,
dew points are in the lower to even middle 70s. This is resulting
in heat indices between 95 and 108 degrees. North of that
boundary, dew points are around 70 degrees with heat indices
between 93 and 102 degrees.

As we get into late this afternoon and early this evening, widely
scattered thunderstorms will be possible along that boundary.
Coverage will remain limited due to the presence of a dry air mass
in the middle and upper portions of the atmosphere. Locally gusty
winds will be possible if any of these storms do develop.

Much better chances for storms will spread southeast across the
area later tonight as a much welcome cold front approaches. We are
generally looking at these storms pushing into southeastern
Kansas and west-central Missouri sometime in the 9 to 11 PM time
frame. These storms will then spread southeast across the
remainder of the area overnight.

Damaging wind gusts will be possible with these storms, mainly
across southeastern Kansas and west-central Missouri in the
vicinity of an SPC Slight Risk for severe storms. We will also
have to monitor the potential for flash flooding given a rather
moist air mass in place. HREF ensembles do indicate some potential
for localized 2 to 4" amounts. We will have to closely watch
locations where convection trains. One prospect for training
could be that outflow boundary.

Rain showers and a few thunderstorms will then persist into
Monday morning as that front pushes southeast across southern
Missouri. We could even see some pockets of drizzle behind the
front with a low cloud deck. We went slightly below the model mean
for high temperatures Monday due to cool air advection and
morning/early afternoon cloud cover. Highs should only warm into
the upper 70s and lower 80s with much drier dew points also
beginning to advect into the region.

.LONG TERM...(Monday Night through Sunday)
Issued at 157 PM CDT Sun Jul 21 2019

Surface high pressure will slowly build southeast towards the
region before finally settling over the Missouri Ozarks by
Wednesday. Dry weather and below normal temperatures can be
expected with highs ranging from the upper 70s to middle 80s.
Lows will range from the upper 50s to middle 60s.

We will see a slight warming trend towards the end of the week as
weak height rises overspread the area. Highs are expected to
creep back up into the middle and upper 80s by Saturday. We are
seeing no signals for precipitation through the end of the week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)

Pilots flying in and out of the southwest Missouri airports will
need to monitor radar trends through the early morning hours.
Numerous showers and thunderstorms were ongoing across the Ozarks.

The risk for severe weather has diminished, however, lower flight
conditions are expected as the airfields are directly impacted by
low cloud cover and precipitation.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 AM CDT this morning for MOZ070-071-077-
     079>083-088>098-101>106.

KS...Flash Flood Watch until 7 AM CDT this morning for KSZ097-101.

&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Cramer
Hazardous weather outlook, Jul 22, 12:16 AM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1216 AM CDT Mon Jul 22 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-230530-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1216 AM CDT Mon Jul 22 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated flooding risk.
  Significant lightning risk.

DISCUSSION...

Numerous thunderstorms containing high rainfall rates will
continue to impact portions of the Missouri Ozarks. Locations that
experience slow moving thunderstorms or training of thunderstorms,
will have a risk for flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

  No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Cramer

In the hours before

Local storm report, Jul 21, 9:50 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
950 PM CDT SUN JUL 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     4 SE MARMATON           37.79N 94.77W
07/21/2019  M63 MPH          BOURBON            KS   AWOS

            REPORTED AT FORT SCOTT MUNICIPAL AIRPORT.

&&
Local storm report, Jul 21, 10:10 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 PM CDT SUN JUL 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     1 E GALENA              37.08N 94.62W
07/21/2019  M60 MPH          CHEROKEE           KS   BROADCAST MEDIA

            RELAYED FROM BROADCAST MEDIA. 60-65 MPH
            GUSTS ON THE WEST SIDE OF JOPLIN NEAR
            RIVERTON, GALENA, AND BAXTER.

&&
Local storm report, Jul 21, 10:31 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT SUN JUL 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND GST     1 ESE SAGINAW           37.02N 94.44W
07/21/2019  M60 MPH          NEWTON             MO   TRAINED SPOTTER

&&
Special weather statement, Jul 21, 10:34 PM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Springfield MO
1034 PM CDT Sun Jul 21 2019

MOZ101-220415-
McDonald MO-
1034 PM CDT Sun Jul 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR MCDONALD COUNTY UNTIL 1115 PM
CDT...

At 1034 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Saginaw to 6 miles northwest of Goodman to
6 miles south of Wyandotte to Afton. Movement was southeast at 35
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Big Sugar Creek State Park...     Anderson...
Noel...                           Dodge...
Goodman...                        South West City...
Pineville...                      Lanagan...
Cayuga...                         Powell...
Tiff City...                      Rocky Comfort...

This includes Interstate 49 between mile markers 1 and 14.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Missouri.

LAT...LON 3650 9462 3676 9462 3675 9407 3650 9408
TIME...MOT...LOC 0334Z 313DEG 32KT 3697 9443 3679 9449 3669 9472 3672
9497

Perez
Special weather statement, Jul 21, 11:51 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Springfield MO
1151 PM CDT Sun Jul 21 2019

MOZ055-068-079-080-220530-
Dallas MO-Polk MO-Benton MO-Hickory MO-
1151 PM CDT Sun Jul 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...NORTHWESTERN DALLAS...
SOUTHEASTERN BENTON AND NORTHEASTERN POLK COUNTIES UNTIL 1230 AM
CDT...

At 1151 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of Hermitage to near
Wheatland to 7 miles east of Humansville. Movement was east at 35
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Pomme de Terre Lake...            Pomme De Terre State Park...
Pittsburg...                      Hermitage...
Urbana...                         Wheatland...
Preston...                        Cross Timbers...
Flemington...                     Louisburg...
Quincy...                         Elkton...
Nemo...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and southwestern Missouri.

LAT...LON 3813 9306 3773 9308 3776 9353 3789 9351
      3804 9350
TIME...MOT...LOC 0451Z 260DEG 29KT 3804 9346 3791 9341 3778 9345

Perez
Special weather statement, Jul 22, 12:46 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Springfield MO
1246 AM CDT Mon Jul 22 2019

MOZ056-057-068-069-080-081-220645-
Dallas MO-Camden MO-Miller MO-Hickory MO-Laclede MO-Morgan MO-
1246 AM CDT Mon Jul 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HICKORY...EASTERN
DALLAS...SOUTHWESTERN MILLER...NORTHWESTERN LACLEDE...CAMDEN AND
SOUTHEASTERN MORGAN COUNTIES UNTIL 145 AM CDT...

At 1246 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Urbana to Macks Creek to 12
miles west of Lebanon to near Marshfield. Movement was northeast at
25 mph.

Wind gusts up to 40 to 50 mph will be possible with these storms.

Locations impacted include...
Lebanon...                        Lake of The Ozarks...
Lake of The Ozarks State Park...  Ha Ha Tonka State Park...
Bennett Spring State Park...      Osage Beach...
Camdenton...                      Village of Four Seasons...
Richland...                       Lake Ozark...
Laurie...                         Sunrise Beach...
Macks Creek...                    Linn Creek...
Stoutland...                      Gravois Mills...
Bennett Springs...                Bagnell...
Brumley...                        Windyville...

This includes Interstate 44 near mile marker 119, and between mile
markers 121 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Lake of the Ozarks, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3821 9254 3802 9240 3770 9240 3752 9293
      3768 9293 3791 9300 3801 9321 3807 9306
      3837 9285
TIME...MOT...LOC 0546Z 239DEG 22KT 3802 9309 3795 9296 3773 9288 3740
9296

Wise

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:02 PM CDTFlash Flood WatchSGFBarry, Barton, Christian, Dade, Dallas, Dent and 19 more11 hr
Jul 21, 8:44 PM CDTSpecial Weather StatementSGFBarton46 min
Jul 21, 9:53 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton67 min
Jul 21, 10:34 PM CDTSpecial Weather StatementSGFMcDonald41 min
Jul 21, 11:51 PM CDTSpecial Weather StatementSGFHickory39 min
Jul 22, 12:46 AM CDTSpecial Weather StatementSGFCamden, Laclede59 min
Jul 22, 1:58 AM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Shannon, Texas6 hr
Jul 22, 2:04 AM CDTSpecial Weather StatementSGFPhelps, Pulaski56 min
Jul 22, 4:39 AM CDTAreal Flood AdvisorySGFMaries, Phelps6 hr
Jul 22, 6:11 AM CDTAreal Flood WarningSGFCamden, Dallas, Dent, Hickory, Laclede, Phelps and 4 more10 hr

Nearby

Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.